# SDR SWAA2022031739683

- Difficulty date: September 16, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 61,475 hours, 36,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA THERE IS AN INTERCOSTAL AT STA 312 TO STA 328 RBL 32' WITH CRACKED HOLE / REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 312 AND STA 328 RBL 32' REF B737-7 SRM 51-40-02-0G-0 AND BOEING DRW #141A5400 SHEET 39
